# SDR 96UAL900461

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7269U
- Make and model: Boeing 727222
- Aircraft serial: 21416
- Engine: Pwa JT8D15
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Elev
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T-SHAPED CRACK IN BOTTOM SURFACE OF LEFT ELEVATOR APPROXIMATELY 2.5 BY 3 INCHES, MID POINT LOCATION.  *S/D*  CRACK IN LT ELEVATOR LOWER SKIN REPAIRED PER UA 727 MM 55-24-01 INCLUDING INSTALLATION OF ONE BALANCE WEIGHT TO ADJUST FOR REPAIR WEIGHT BALANCE MOVEMENT.
